AIMS Mathematics, 2018, 3(4): 514-523. doi: 10.3934/Math.2018.4.514

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Lower bounds for the blow-up time to a nonlinear viscoelastic wave equation with strong damping

1 School of Statistics and Mathematics, Guangdong University of Finance and Economics, Guangzhou 510320, China
2 School of Mathematical Sciences, Qufu Normal University, Qufu 273155, Shandong, China
3 School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China

This paper deals with a nonlinear viscoelastic wave equation with strong damping. By the means of the interpolation inequalities and di erential inequality technique, we obtain a lower bound for blow-up time of the solution. This result extends our earlier work Peng et al. [Appl. Math. Lett., 76, 2018].
  Figure/Table
  Supplementary
  Article Metrics

References

1. A. B. Al'shin, M. O. Korpusov, A. G. Siveshnikov, Blow up in nonlinear Sobolev type equations, Series in Nonlinear Analysis and Applications, Vol. 15, Berlin: De Gruyter, 2011.

2. S. A. Messaoudi, Blow up and global existence in a nonlinear viscoelastic wave equation, Math. Nachr., 260 (2003), 58–66.

3. S. A. Messaoudi, Blow-up of positive-initial-energy solutions of a nonlinear viscoelastic hyperbolic equation, J. Math. Anal. Appl., 320 (2006), 902–915.

4. S. T. Wu, Blow-up of solutions for an integro-di_erential equation with a nonlinear source, Electron. J. Di_er. Eq., 45 (2006), 1–9.

5. H. T. Song, C. K. Zhong, Blow-up of solutions of a nonlinear viscoelastic wave equation, Nonlinear Analysis: Real World Applications, 11 (2010), 3877–3883.

6. H. T. Song, D. X. Xue, Blow up in a nonlinear viscoelastic wave equation with strong damping, Nonlinear Analysis: Theory, Methods & Applications, 109 (2014), 245–251.

7. F. S. Li, C. L. Zhao, Uniform energy decay rates for nonlinear viscoelastic wave equation with nonlocal boundary damping, Nonlinear Analysis: Theory, Methods & Applications, 74 (2011), 3468–3477.

8. F. S. Li, Z. Q. Zhao, Y. F. Chen, Global existence uniqueness and decay estimates for nonlinear viscoelastic wave equation with boundary dissipation, Nonlinear Analysis: Real World Applications, 12 (2011), 1759–1773.

9. W. Liu, Y. Sun, G. Li, On decay and blow-up of solutions for a singular nonlocal viscoelastic problem with a nonlinear source term, Topol. Method Nonl. An., 49 (2017), 299–323.

10. W. Liu, D. Wang, D. Chen, General decay of solution for a transmission problem in infinite memory-type thermoelasticity with second sound, J. Therm. Stresses, 41 (2018), 758–775.

11. S. H. Park, M. J. Lee, J. R. Kang, Blow-up results for viscoelastic wave equations with weak damping, Appl. Math. Lett., 80 (2018), 20–26.

12. L. E. Payne, P.W. Schaefer, Lower bounds for blow-up time in parabolic problems under Dirichlet conditions, J. Math. Anal. Appl., 328 (2007), 1196–1205.

13. L. E. Payne, P.W. Schaefer, Lower bounds for blow-up time in parabolic problems under Neumann conditions, J. Math. Appl. Anal., 85 (2006), 1301–1311.

14. L. L. Sun, B. Guo, W. J. Gao, A lower bound for the blow-up time to a damped semilinear wave equation, Appl. Math. Lett., 37 (2014), 22–25.

15. G. A. Philippin, Lower bounds for blow-up time in a class of nonlinear wave equations, Z. Angew. Math. Phys., 66 (2014), 129–134.

16. G. A. Philippin, S.Vernier Piro, Lower bound for the lifespan of solutions for a class of fourth order wave equations, Appl. Math. Lett., 50 (2015), 141–145.

17. B. Guo, F. Liu, A lower bound for the blow-up time to a viscoelastic hyperbolic equation with nonlinear sources, Appl. Math. Lett., 60 (2016), 115–119.

18. K. Baghaei, Lower bounds for the blow-up time in a superlinear hyperbolic equation with linear damping term, Comput. Math. Appl., 73 (2017), 560–564.

19. L. Yang, F. Liang, Z. H. Guo, Lower bounds for blow-up time of a nonlinear viscoelastic wave equation, Bound. Value Probl., 2015 (2015), 219.

20. S. Y. Tian, Bounds for blow-up time in a semilinear parabolic problem with viscoelastic term, Comput. Math. Appl., 74 (2017), 736–743.

21. X. M. Peng, Y. D. Shang, X. X. Zheng, Lower bounds for the blow-up time to a nonlinear viscoelastic wave equation with strong damping, Appl. Math. Lett., 76 (2018), 66–73.

22. R. A. Adams, J. J. F. Fournier, Sobolev Spaces, 2Eds., New York: Academic Press, 2003.

© 2018 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved